# SDR SWAA2021091515354

- Difficulty date: September 6, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING ESCAPE LIGHT IS INOP ; / [01] REPLACED LAMP FOR RIGHT HAND OVERWING ESCAPE LIGHT AND PERFORMED GOOD TEST PER AMM 33-51-04-960-801.; [02] VERIFIED REPLACEMENT OF LAMP FOR RIGHT HAND OVERWING ESCAPE LIGHT AND PERFORMED GOOD TEST PER AMM 33-51-04-960-801
